Volume 232; Issue 2

Journal of Mathematical Sciences

Volume 232; Issue 2
1

Regularity of Maximum Distance Minimizers

Année:
2018
Langue:
english
Fichier:
PDF, 148 KB
english, 2018
2

Infinite Geodesics in the Discrete Heisenberg Group

Année:
2018
Langue:
english
Fichier:
PDF, 488 KB
english, 2018
3

Confluent Heun Equation and Confluent Hypergeometric Equation

Année:
2018
Langue:
english
Fichier:
PDF, 153 KB
english, 2018
4

Nonunitary Representations of the Groups of U(p, q)-currents for q ≥ p > 1

Année:
2018
Langue:
english
Fichier:
PDF, 339 KB
english, 2018